Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Solutions of a nonlinear differential equation arising in the theory of diffusion flames

Author: Beatrice H. Worsley
Journal: Math. Comp. 9 (1955), 112-116
MSC: Primary 65.1X
MathSciNet review: 0073309
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. J. Cvetanović & D. J. Leroy, ``Contribution to the theory of diffusion flames,'' Canadian Jn. Chem., v. 29, 1951, p. 597-603.
  • [2] R. J. Cvetanović, to be published.
  • [3] S. Gill, A process for the step-by-step integration of differential equations in an automatic digital computing machine, Proc. Cambridge Philos. Soc. 47 (1951), 96–108. MR 0039374
  • [4] Beatrice H. Worsley, Numerical representation in fixed-point computers, Computers and Automation 4 (1955), no. 5, 10–13. MR 0071890

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.1X

Retrieve articles in all journals with MSC: 65.1X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society